MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054260
Medical Device Problem Codes Circuit Failure (1089); Mechanical Problem (1384); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of active exhalation proportional valve test is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The reported failure of hardware power fail (hw power fail) test is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.Therefore, the dhr for this device will not be reviewed at this time.
 
Event or Problem Description
The manufacturer received a report that a trilogy 100 ventilator was returned for service.No patient harm or injury was reported.The device was evaluated at a third-party service center.During the evaluation, the power cord clamp and rubber feet were found to be missing.The handle kit, base enclosure kit, rear enclosure assembly, exhalation port block pas, and front case kit were observed to be cracked, and the top plate enclosure kit was found to be broken.Due to replacement of the rear enclosure, the enclosure seal kit and porting block adapter kit were also replaced.Replacement of the interface printed circuit assembly (pca) kit, warning label kit, and thtpol label was required due to replacement of the base enclosure.In addition, tobacco residue contamination was observed in the filter and tubing assembly.Functional testing was performed, during which the device failed the hardware power fail (hw power fail) test.Further evaluation determined that the system printed circuit assembly (pca) required replacement to address the failure.Following replacement of the system pca, the device was retested and subsequently failed the active exhalation proportional valve test.The active exhalation control module (aecm) was replaced to correct the issue.Following the repair, the device successfully passed all applicable functional and performance testing.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25663776
Report Number2518422-2026-027877
Device Sequence Number20233002
Product Code CBK
UDI-Device Identifier00606959015364
UDI-Public(01)00606959015364
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1054260
Device Catalogue Number1054260
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown